# SDR DALA2022071804963

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 88,774 hours, 41,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 FRAME 15 FWD RADIUS GOUGED ADJACENT TO DOOR STOP FITTING NUMBER 3 INTERCOSTAL. CORRECTIVE ACTION: COMPLIED WITH ERA 600572-14 REV B. OK FOR SERVICE. (2322443)
